Main Article Content

Daya K. Nagar http://orcid.org/0000-0003-4337-6334 Sergio Alexander Gómez-Noguera Arjun K Gupta

Abstract

In this article, we define and study generalized forms of extended matrix variate gamma and beta functions. By using a number of results from matrix algebra, special functions of matrix arguments and zonal polynomials we derive a number of properties of these newly defined functions. We also give some applications of these functions to statistical distribution theory.

Downloads

Download data is not yet available.

Article Details

Keywords
beta function; extended beta function; extended matrix variate beta distri- bution; extended gamma function; gamma function; matrix argument; zonal polynomial.
How to Cite
NAGAR, Daya K.; GÓMEZ-NOGUERA, Sergio Alexander; GUPTA, Arjun K. Generalized Extended Matrix Variate Beta and Gamma Functions and Their Applications. Ingeniería y Ciencia, [S.l.], v. 12, n. 24, p. 51-82, nov. 2016. ISSN 2256-4314. Available at: <http://publicaciones.eafit.edu.co/index.php/ingciencia/article/view/3404>. Date accessed: 23 apr. 2018. doi: https://doi.org/10.17230/ingciencia.12.24.3.
Section
Articles